# SDR IPXA2020112162619

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720312
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT MLG WHEEL WELL AFT OUTBOARD WEB 4TH VERTICAL STIFFENER IS CRACKED.  REMOVED AND REPLACED CRACKED RT MLG WHEEL WELL AFT OUTBOARD WEB 4TH VERTICAL STIFFENER, IAW MD-11 SRM 51-35-01. (MINOR)
